# SDR ASAA2013031594186

- Difficulty date: March 15, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 62,504 hours, 40,216 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65479307
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR MARK ON THE LT OTBD MIDFLAP T/E AT THE CONTACT AREA WITH THE NR 1 FAIRING.  REPAIRED THE LT OTBD MIDFLAP T/E AT THE CONTACT AREA WITH THE NR 1 FAIRING IAW EA CMPT-57EA-09933.
